Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have acidity, taking rablet medicine. Have high BP and cholesterol. What is the remedy for this?

Sir my husband is suffering from acidity ...from last several years... His mother is also patient of this...he use to take rablet for this ..he feels acity specially in night .also hv high bp n cholestrol so use ozovas f.. From approx 1 month he have semi loose stools vth acidity.. no infection in stomach n no pain ...acidity not in control even by taking rabeprazol ... What should i do ..llz guide...also about diet....he also dont hv silent sleel in nights hv anxiety always from several year ..used to smoke a single in a day or smtimes not
Asked On : Mon, 29 Apr 2013
Answers:  3 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
as your husband is suffering from acid peptic disorder. for this your husband is taking rablet tablet.
but i think this tablet is not sufficient effective so you will have to change the medicine
as your husband is already hypertensive ,acidity is usually associated with hypertension.
so you will have to keeo the B.P. under the control.
you should avoid the spicy food oily food and also avoid smoking and tobacco if taking
for the insomnia and anxiety you will have to take consultation for antianxiety drug and sleeping pills
Take care
Answered: Mon, 29 Apr 2013
I find this answer helpful
Dermatologist Dr. Surajit Gorai's  Response
Don’t worry hyperacidity is a common problem.
It may be due to faulty diet, anxiety.
Moreover a bacteria h.pylori infection can cause it.
So you should go for urease breath test which will detect the presence of the bacteria from breath.
Then it can be controlled by medication.
Follow few things
1. Avoid junk & spicy foods
2. Take small & frequent meals
3. Take water after 45mins of taking food
4. Go to bed after 1hr of taking dinner.
5. Use 2 pillows.
Continue high BP & cholesterol medications.
Consult a gastroenterologist.
Good luck.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Acidity refers to a set of symptoms caused by an imbalance between the acid secreting mechanism of the stomach and proximal intestine and the protective mechanisms that ensure their safety.
The stomach, intestines and digestive glands secrete hydrochloric acid and various enzymes, including pepsin that the break down and digest food.
Ulcers also occur as a result of over secretion of acid.
Identifying and avoiding the causative factors are essential in the treatment of acidity.
A suitable diet must be strictly followed avoiding spicy, salt, non-vegetarian and acidic foods.
Smoking and alcohol comsumption must be stopped.
Those with highly nervous and emotional disposition and those involved in high- stress jobs must be encouraged to take lifestyle modifying measures.
In Ayurveda,
It is often reffered ta as AMALPITTA in Ayurveda. Ama [toxic], Pitta [bile] is the main acidic perpetrator.
1. You can go for Coriander seeds and Aniseed to get instant relief from acidity.
2. Raw garlic is the arch enemy of acidity and good friend of cholesterol and BP.
3. Consuming butter-milk mixed with a little of black pepper powder.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor